About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 248519, 10 pages
http://dx.doi.org/10.5402/2011/248519
Research Article

Certain Transformation Formulae for Polybasic Hypergeometric Series

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211 004, India

Received 4 August 2011; Accepted 21 August 2011

Academic Editors: A. Kiliçman, H. Rosengren, and A. Salemi

Copyright © 2011 Pankaj Srivastava and Mohan Rudravarapu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Making use of Bailey's transformation and certain known summations of truncated series, an attempt has been made to establish transformation formulae involving polybasic hypergeometric series.